Alert archive / Florida / Tornado Warnings in 2007
Tornado Warning 22, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 18, 2007, 9:16 PM EDT for Marion County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2007, 9:16 PM EDT (01:16 UTC)
- Expired
- Jun 18, 2007, 9:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Marion County, FL
The radar
The Jacksonville radar (KJAX), 156 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 1.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 190116 TORJAX FLC083-190145- /O.NEW.KJAX.TO.W.0022.070619T0116Z-070619T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 916 PM EDT MON JUN 18 2007 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN MARION COUNTY IN NORTHERN FLORIDA * UNTIL 945 PM EDT * AT 908 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR SILVER SPRINGS SHORES...OR ABOUT 7 MILES SOUTHWEST OF LYNNE... MOVING SOUTH AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOSS BLUFF...WEIRSDALE...OCKLAWAHA AND LAKE WEIR. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND GUSTS OVER 60 MPH. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 2919 8188 2917 8208 2896 8202 2896 8181 $$ CARROLL
2 follow-up statements
000 WWUS52 KJAX 190136 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 934 PM EDT MON JUN 18 2007 FLC083-190145- /O.CON.KJAX.TO.W.0022.000000T0000Z-070619T0145Z/ MARION FL- 934 PM EDT MON JUN 18 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM FOR SOUTHERN MARION COUNTY... AT 928 PM...THE THUNDERSTORM THAT PRODUCED A TORNADO HAD DRIFTED SOUTH TO NEAR OCKLAWAHA. THIS STORM HAS WEAKENED...BY MAY STILL PRODUCE A FUNNEL CLOUD OR BRIEF TORNADO TOUCHDOWN. THE STORM IS MOVING SOUTH AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEIRSDALE...OCKLAWAHA AND LAKE WEIR. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 2919 8188 2917 8208 2896 8202 2896 8181 $$ CARROLL
000 WWUS52 KJAX 190146 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 945 PM EDT MON JUN 18 2007 FLC083-190155- /O.EXP.KJAX.TO.W.0022.000000T0000Z-070619T0145Z/ MARION FL- 945 PM EDT MON JUN 18 2007 ...THE TORNADO WARNING FOR SOUTHERN MARION COUNTY EXPIRES AT 945 PM EDT... ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2919 8188 2917 8208 2896 8202 2896 8181 $$ CARROLL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 18, 8:52 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 18, 8:52 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 852 PM EDT MON JUN 18 2007 .UPDATE...ISOLATED THUNDERSTORMS OCCURRING OVER INTERIOR NE FL EAST OF OCALA ALONG SEABREEZE COLLISION. SLOW CELL MOTION DUE TO LIGHT WIND PROFILE WILL MEAN LOCALLY HEAVY RAINFALL ALONG WITH FREQUENT LIGHTNING STRIKES. EXPECT ACTIVITY TO SLOWLY WEAKEN AND DISSIPATE THIS EVENING. JAX 00Z SOUNDING SHOWS PWAT NEAR 1.5 INCHES AND THIS WILL START TO INCREASE TONIGHT AND TUESDAY AS UPPER RIDGE SINKS SOUTH ALLOWING MOISTURE TO THE WEST TO ADVECT INTO THE AREA AHEAD OF UPPER TROUGH OVER THE PLAINS. && .AVIATION...MAINLY VFR TONIGHT WITH BRIEF MVFR POSSIBLE DUE TO PATCHY LIGHT FOG EARLY TUESDAY MORNING. && .MARINE...WINDS WILL BECOME S-SW OVERNIGHT WITH NIGHTLY SURGE KEEPING SPEEDS AROUND 15 KNOTS. SEAS SHOULD REMAIN AROUND 2-3 FEET. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 91 70 87 / 20 50 50 60 SSI 73 85 74 85 / 10 20 50 60 JAX 70 90 71 87 / 10 30 50 60 SGJ 72 87 72 86 / 10 30 40 50 GNV 69 91 69 88 / 20 40 40 60 OCF 72 91 68 88 / 20 40 30 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZIBURA/CARROLL/KEEGAN
Hazardous weather outlook, Jun 18, 9:02 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 902 PM EDT MON JUN 18 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-190900- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 902 PM EDT MON JUN 18 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED OVER INTERIOR NORTHEAST FLORIDA THIS EVENING. LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS...AND FREQUENT LIGHTING MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ...ISOLATED SEVERE STORMS POSSIBLE ON WEDNESDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORM ACTIVITY IS EXPECTED TUESDAY. BY WEDNESDAY...A COLD FRONT AND A LOW PRESSURE SYSTEM WILL APPROACH THE AREA FROM THE NORTH...BRINGING AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS. AN UPPER LEVEL DISTURBANCE IS ALSO FORECAST TO MOVE THROUGH THE AREA ON WEDNESDAY...AND MAY HELP PRODUCE STRONG TO POSSIBLY SEVERE STORMS WITH GUSTY WINDS AND FREQUENT LIGHTNING THE MAIN CONCERNS. IN ADDITION...LOCALLY HEAVY RAINFALL IS EXPECTED ON WEDNESDAY AND POSSIBLY ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS/MZ
In the hours before
Special weather statement, Jun 18, 8:25 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 825 PM EDT MON JUN 18 2007 FLZ040-190115- MARION- 825 PM EDT MON JUN 18 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL MARION COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 915 PM EDT... AT 825 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF BURBANK...OR 6 MILES NORTHEAST OF OCALA...DRIFTING NORTH AT LESS THAN 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND SILVER SPRINGS SHORES...LYNNE...BURBANK...ANTHONY...SPARR...FORT MCCOY AND CITRA THROUGH 915 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:01 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 44 min |
| Jun 19, 3:41 PM EDT | Special Marine Warning | JAX | 49 min | |
| Jun 19, 7:42 PM EDT | Special Marine Warning | JAX | 55 min |
Nearby
Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.